標題: ON THE INVARIANCE OF MALE OPTIMAL STABLE MATCHING
作者: KUO, RT
TSENG, SS
資訊科學與工程研究所
Institute of Computer Science and Engineering
關鍵字: STABLE MATCHING PROBLEM;ASSIGNMENT;PREFERENCE;INVARIANCE
公開日期: 1990
摘要: The stable matching problem is that of matching two sets of agents in such a manner that no two unmatched agents prefer each other to their actual partners under the matching. In this paper, we present a set of sufficient conditions on the preference lists of any given stable matching instance, under which the optimality of the original male optimal stable matching is still preserved.
URI: http://hdl.handle.net/11536/4209
http://dx.doi.org/10.1007/BF01933208
ISSN: 0006-3835
DOI: 10.1007/BF01933208
期刊: BIT
Volume: 30
Issue: 4
起始頁: 592
結束頁: 598
顯示於類別:期刊論文


文件中的檔案:

  1. A1990EX83000003.pdf